# SDR AALA201803169029

- Difficulty date: February 24, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D53111061210
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE LATERAL WINDOW FRAME STIFFENER, LBL Y675,  REPAIRED THE WINDOW FRAME STIFFENER IAW EA 278015.
